Rabinovich, Alexander - A Proof of Kamp's theorem

lmcs:730 - Logical Methods in Computer Science, February 18, 2014, Volume 10, Issue 1
A Proof of Kamp's theorem

Authors: Rabinovich, Alexander

We provide a simple proof of Kamp's theorem.


Source : oai:arXiv.org:1401.2580
DOI : 10.2168/LMCS-10(1:14)2014
Volume: Volume 10, Issue 1
Published on: February 18, 2014
Submitted on: January 19, 2013
Keywords: Computer Science - Logic in Computer Science,Mathematics - Logic


Share

Consultation statistics

This page has been seen 98 times.
This article's PDF has been downloaded 31 times.